# SDR UIEA2023013160044

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 880-920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 880 AND STA 920 RBL 11.33 SEAT TRACK SLOT HOLE ELONGATED( M/D STA 830.45 TO STA 950.45 RBL 11.33 SEAT TRACK REPAIRED IAW SRM 53-00-52-2R-12 REPAIR 12 )
